Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Taking homeopathic medicine instead of Nexito, feeling weak, dry mouth, nerve pain, trembling hand

Hi, I was taking Nexito 10 from last 6 years with 2 breaks of 5-8 months. So the issue relapsed. And again I stopped taking it from last 7 months and took a homeopatchic medicine as a subsititute. But I am not feeling so confident, feel weak, dry mouth, pain in brain nerves, and hand trembling sometimes. Please advise should I start taking Nexito again.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi minku,
Thanks for writing in to Healthcare Magic!
You are having significant side effects from homeopathic medicine, so you must stop the medicine and review to your physician.
Why did you stop nexito, if you had any problem you should have reviewed and asked to your doctor rather than switching the therapy. Homeopathic medicines can contain strong chemicals at times which have safety issues and have not been formally tested in trials. So it is a ruthless myth that they are the medicines with effect but no side effects, as is common belief.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor